# SDR DALA2024090608783

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION WEB FRAME 16 AT LEVEL STRINGER 23 LEFT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB LOC. FRAME 16 AT LEVEL STRINGER 23 LEFT FWD GALLEY AREA SIDE, AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0541035)
